# SDR FXGA201610261638

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CRACKS IN FUSELAGE SKIN FS 102.5 BELOW STRINGER R18.  REPAIR CRACKS EXTENDING FROM RIVETS IN SKIN AT FS 102.5 STRUCTURAL REPAIR MANUAL 53-01 FIGURE 4 (SHEET 4).
